# SDR DHLA2009743DH557

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN BS 420 BTWN S-16R AND S-17R FUSELAGE FRAME WITH DOUBLE HOLE.  REPAIRED FRAME SECTION AT BS 420 BTWN S-15R AND S-17R IAW B727 SRM 51-40-3 FIG 1.
